Skip to main content
×
Home

On the Routh-Steiner theorem and some generalisations

  • Elias Abboud (a1)
Abstract
Copyright
References
Hide All
1. Coxeter H. S. M., Introduction to geometry (2nd edn.) Wiley, New York (1969).
2. Steiner J., Gesammelte Werke, Vol. 1, Reimer, Berlin (1882).
3. Routh E. J., A treatise on analytical statics with numerous examples, Vol. 1 (2nd edn.) Cambridge University Press (1896).
4. Bényi A. and Ćurgus B., A generalization of Routh's triangle theorem, The American Mathematical Monthly 9 (2013) pp. 841846.
5. Walter M., Reader reflections: Marion's theorem, Mathematics teacher 86 (1993) p. 619.
6. Watanabe T., Hanson R. and Nowosielski F. D., Morgan's theorem, Mathematics teacher 89 (1996) pp. 420423.
7. De Villiers M., Feedback: Feynman's Triangle, Math. Gaz. 89 (March 2005) p. 107.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Mathematical Gazette
  • ISSN: 0025-5572
  • EISSN: 2056-6328
  • URL: /core/journals/mathematical-gazette
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 11 *
Loading metrics...

Abstract views

Total abstract views: 103 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 21st November 2017. This data will be updated every 24 hours.